# SDR SWAA2022030403774

- Difficulty date: March 5, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 52,353 hours, 25,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED L/H VERTICAL STIFFENER BS 663 LBL 26 WL145 / LOCATED + DRILLED NEW L/H VERTICAL STIFFENER BS 663 LBL 26 WL 145 IAW SRM 51-40-05 + DWG 111A1001. PO# 737827. ISNTALLED NEW VERTICAL STIFFENER IAW SRM 51-40-02-0G-0 + DWG 111A1000. 56379U 03APR19
